# SDR SIMA20180921001

- Difficulty date: September 21, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 5,621 hours, 3,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 STRIPS FLOOR ILLUMINATION INOP. REMOVED AND REPLACED PHOTOLUMINESCENT STRIPS IAW AMM 33-50-21.
